MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. CLARIFIX; UNIT, CRYOSURGICAL, ACCESSORIES

ENTELLUS MEDICAL, INC. CLARIFIX; UNIT, CRYOSURGICAL, ACCESSORIES
Catalog Number CFX2000
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 18 events were reported for this quarter.Product return status: 8 devices were received.10 devices had investigation types that have not yet been determined.Additional information: 18 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 18 events for the failure: free or unrestricted flow.17 events had no health consequences or impact.1 event had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report#: 3006345872-2025-99001.Supplemental rationale: corrected data: b5, h6, h11.15 previously reported events were included in this follow-up record.Product return status: 1 device investigation type has not yet been determined.7 devices were not available for evaluation.7 devices were received.Evaluation findings (results/components): 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.7 devices: no findings available / part/component/sub-assembly term not applicable.1 device: manufacturing process problem identified, fatigue problem / balloon, membrane, adhesive.6 devices: manufacturing process problem identified / membrane, adhesive.Product disposition: 7 devices: scrapped by customer.7 devices: scrapped by stryker.1 device: product disposition is not yet determined.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 15 events for the failure: free or unrestricted flow.15 events had no health consequences or impact.
 
Event or Problem Description
No change.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3006345872-2025-99001.Supplemental rationale.Corrected data: b5, h6, h11.15 previously reported events were included in this follow-up record.Product return status.8 devices were not available for evaluation.7 devices were received.Evaluation findings (results/components).8 devices: no findings available / part/component/sub-assembly term not applicable.1 device: manufacturing process problem identified, fatigue problem / balloon, membrane, adhesive.6 devices: manufacturing process problem identified / membrane, adhesive.Product disposition.8 devices: scrapped by customer.7 devices: scrapped by stryker.

Brand Name
CLARIFIX
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22647413
Report Number3006345872-2025-99001
Device Sequence Number15660427
Product Code GEH
UDI-Device Identifier00850002250404
UDI-Public00850002250404
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized15
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCFX2000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer06/30/2025
06/30/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/31/2025
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown